Title of article
On dependence of risks and stop-loss premiums
Author/Authors
Hu، نويسنده , , Taizhong and Wu، نويسنده , , Zhiqiang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
10
From page
323
To page
332
Abstract
In this paper, we investigate the notion of multivariate dependence between individuals and its effect on the related stop-loss premiums. First, we consider the type of negative dependence between individuals in a portfolio that gives rise to the safest aggregate claims where the portfolio consists of m life insurance polices with each policy having a positive face amount during a certain reference period. We then apply the superadditive dependence ordering cursorily studied in the literature to compare the riskiness of portfolios. Part of the results in this paper are generalizations of the results in [Dhaene, J., Goovaerts, M.J., 1996. Dependency of risks and stop-loss order. ASTIN Bulletin 26, 201–212; Dhaene, J., Goovaerts, M.J., 1997. On the dependency of risks in the individual life model. Insurance: Mathematics and Economics 19, 243–253].
Keywords
Dependent risks , Stop-loss premium , Fréchet bounds , Superadditive dependence ordering
Journal title
Insurance Mathematics and Economics
Serial Year
1999
Journal title
Insurance Mathematics and Economics
Record number
1542222
Link To Document